# SDR SWAA2024021641016

- Difficulty date: January 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OUTBOARD TRAILING EDGE SUPPORT ANGLE LOCATED ORSS 277 AT DEFLECTION CONTROL RIB AREA AT RT WING 2024-48816<[01] REPLACED SUPPORT ANGLE LOCATED ORSS 277 AT DEFLECTION CONTROL RIB AREA AT RT WING I.A.W B737-800 SRM 51?40-02 AND DWG: 115A6200 SHEET: 17 REV: A;[02] CERTIFIED STEP 1 COMPLETED
